# SDR COMA0460594

- Difficulty date: November 1, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 16,752 hours, 16,115 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Unsecure
- Location: Radar Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLIGHT 5532 F/O'S RADAR ALTIMETER IS INTERMITTENT.  RESECURED COAX CONNECTOR ON NR 2 RADIO ALTIMETER.
